Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cause for headache on the right side of the head - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi
Doctor :   Hello
User :   i m facing headace from last 4-5 days
Doctor :   Ok
Doctor :   Where is the pain located in the head?
User :   left and right side
Doctor :   Ok
Doctor :   Is there any blurred vision, nausea?
User :   no, i dont have such type of problem
Doctor :   Ok
Doctor :   When was the last time you got your vision tested
User :   around 4-5 month back
Doctor :   Ok
Doctor :   Is there any watering from the eyes?
User :   yes
Doctor :   The most common reason for this is stress and anxiety, I suggest that you take a regular pain killer like Tab. Paracetamol 500mg thrice a day for 2 days
Doctor :   I also suggest that you get your vision tested once again
User :   ok, Thanks Dr..
Doctor :   Also you should take frequent breaks from staring at the computer
Doctor :   You are welcome
Doctor :   Anything else?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor